# SDR UALA2013052103490

- Difficulty date: May 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,388 hours, 23,996 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGCIU 2 INOPERATIVE ON PUSH BACK.  LAST LEG REPORT SHOWS PROXIMITY SENSOR 17GA -L LG DOWNLOCK.  VERIFIED LGCIU NR 2 CORRECT IAW EA 3260-01136, REV A.  REPLACED PROXIMITY SENSOR 17GA IAW AMM, TARGET CLEARANCE OK IAW AMM.
